# SDR CA960729002

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Part number: 212040365019
- Condition: Broken Cage
- Location: T/R Quill Assy
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE INVESTIGATING AN OIL LEAK IN THE AREA OF THE TAIL ROTOR DRIVE QUILL AT THE REAR OF THE MAIN GEARBOX, THE AME REMOVED THE SUSPECTED LEAKING SEAL. IT WAS FOUND THAT THE INNER CAGE OF THE BEARING HAD BROKEN AND THE BALL BEARINGS WHERE LOOSE IN WHAT REMAINED OF THE BEARING.
